If you need an accessible version of this item please contact JSTOR User Support

Bounds for the Absolute Third Moment

Carl-Gustav Esseen
Scandinavian Journal of Statistics
Vol. 2, No. 3 (1975), pp. 149-152
Stable URL: http://www.jstor.org/stable/4615595
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Bounds for the Absolute Third Moment
Preview not available

Abstract

Upper and lower bounds are obtained for the absolute third moment of the sum of or difference between two independent identically distributed random variables. The upper bound in the case of the difference between the random variables is a slight improvement of a bound obtained by Prawitz.

Page Thumbnails

  • Thumbnail: Page 
[149]
    [149]
  • Thumbnail: Page 
150
    150
  • Thumbnail: Page 
151
    151
  • Thumbnail: Page 
152
    152